Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Delayed periods, trying to conceive. On birth control, stopped. Negative pregnancy tests. Causes?

hi, im 33 years old, i came off the pill dated 16th of may to try for another child, i had my period dated 19 th of May, i have not had a period since, i have done several tests and all are negative, i have a blood test booked for next week, this has never happened before, i have been on the same pill for years, i would be grateful if someone could give me an answer as my doctor said it s just one of those things?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for posting query to HCM.

Your condition seems like Post pill amenorrhea.
It is common after going off birth pill.

Your body needs to adjust to get back your natural hormonal levels.
It will take 2-3months,untill you should wait for normal menstruation.
Once normal cycles start then you will be able to conceive.
If you will not get after 3months then you need to visit your doctor.

You need not worry.

Hope I have answered your question.
If you have any questions I will be happy to help you.
Thank you.

Answered: Sat, 5 Jul 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor